# SDR HNAA2025071700469

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 45,319 hours, 41,071 cycles
- Engine: Allsn AE3007A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8166061
- Part serial: 9908143
- Condition: Abnormal
- Location: Engine
- Part time: 46,403 hours, 43,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLD 1 LEAK WARNING MESSAGE APPEARED DURING CLIMB. AFTER RUNNING QRH INSCRIPTION MESSAGE WENT AWAY.   REMOVED AND REPLACED PNEUMATIC CROSS BLEED VALVE IRT AMM 36-10-01-000/400-801-A OPS CHECK GOOD OK FOR SERVICE
